# SDR AU980335

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- Engine: Cont O470R
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: CH48104
- Condition: Faulty
- Location: Engine Oil
- Component: 653443A13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OIL FILTER THREADED END INCOMPATIBLE WITH THE THREADS ON THE OIL FILTER HOUSING.
